# SDR SWAA2022022438855

- Difficulty date: October 5, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 21,034 hours, 9,186 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 500I S19RH SUPPORT GUSSET CRACKED. / REMOVED/REPLACED SUPPORT GUSSET AT FWD CARGO BS 500I S-19R IAW SRM 51-40-02-0G-0/ DWG#143A7902 REV A / DWG# 143A9481 REV A. APPLIED C.I.C IAW AMM 51-21-91-620-802. TAG# A35250
